# SDR SWAA071731

- Difficulty date: April 4, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 62,596 hours, 57,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: MS155721
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND R2 DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT BULB PER MM.
